| Model Number |
BB12R12R1 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use of a custom tubing pack, the vacuum relief valve (vrv) on the green suction line burst, which caused a blood leak.The break in the vrv on the green suction line was confirmed to be complete.The device was replaced to complete the case.No patient complications have been reported as a result of this event.Medtronic received additional information that 5ml of patient blood loss occurred as a result of this leak.And an unplanned blood transfusion was not required.